# SDR FDEA202307261296

- Difficulty date: July 26, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N861FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37732
- Aircraft time: 44,896 hours, 7,293 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Part number: 112N61013
- Condition: Damaged
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE FLIGHT FOUND FUEL LEAKING FROM L/H WING PANEL 541CB CONTAINING MEASURING   STICK #5 AMM: 28-44-01-4    TRANSFERRED FUEL MEASURING STICK AND BASE PLATE FROM REMOVED   FUEL ACCESS DOOR (541CB)  TO NEW  ACCESS DOOR IAW AMM 28-44-01-4.  INSPECTED FUEL     MEASURING STICK AND BASE PLATE NO DAMAGE FOUND. SEALANT APPLIED AT 0515Z (14JUL23)     AMM: 28-11-01-4 R/R MAIN TANK ACCESS DOOR IAW AMM 28-11-01-4
